# SDR ASAA2014073108742

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,254 hours, 8,865 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUDDLE UNDER NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE VENT AND DRAIN INSPECTION IAW AMM 71-70-00-200-801-F00.  FOUND RT VSV ACTUATOR LEAKING AT 9 DROPS A MINUTE.  REPLACE RT VSV ACTUATOR WITHIN 75 CYCLES.  ON DEFERRAL.
